Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pimples
Feb 23, 2006

my husband is on ARV's. he has developed pimples in his face. what can we do. we visited our doctor several times, he give him ointment and some tablets, but they are still there.

Response from Dr. Henry

Flare-ups of acne like lesions can occur when persons start effective HIV meds. That sometimes is related to an improvement of immune function which paradoxically causes some clinical problems. Dermatologist can often make a more specific diagnosis and try different therapies other than what you have already tried. I would discuss with your husband's HIV provider. KH



Previous
what is causing the fat?
Next
lipo suction

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement